# SDR CA031202004

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Gyro
- Condition: Failed
- Location: Adg System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) NAV NR 1 LOST ALL DATA FOLLOWING ADG DROP ON PILOT PFD. WHEN ADG AUTO DEPLOYED, PILOT PFD BLANKED COMPLETELY FOR A MOMENT, THEN SPEED TAPE CAME BACK, NUMEROUS REDFLAGS ANNUNCIATED UNTIL POWER WAS TRANSFERRED AND IRS NR 1 RE-ALIGNED IN ATT. MODE . ALSO STAB FAULT- STATUS MESSAGE POSTED AFTER ADG DROP AND UNABLE TO RESET.  THE SYSTEM HAS BEEN VERIFIED AND RETESTED ON GROUND WITHOUT ANY DEFECT DISCOVERED.  ANOTHER TEST FLIGHT WITH ADG DROP WAS ATTEMPTED WITHOUT ANY OCCURRENCE. MFG ENGINEERING IS INVESTIGATING THE SOURCE OF PROBLEM.
